MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number EQUASHIELD FEMALE LUER LOCK CONNECTOR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Upon administration of chemotherapy leaking was noted from equashield connection device.Chemo paused.Device was inspected and found to be firmly connected from male to female device.Male device changed and reconnected.Chemo continued to have slow leak.Female connector changed w/ no further leaks detected.All chemo properly and safely contained.

Brand Name
EQUASHIELD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD
2 harbor park drive
washington NY 11050
MDR Report Key17595049
Report Number17595049
Device Sequence Number7570137
Product Code ONB
UDI-Device Identifier07290013484178
UDI-Public(01)07290013484178
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/30/2023
Report Date (Section F) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUASHIELD FEMALE LUER LOCK CONNECTOR
Device Lot Number2213993A
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight69 KG
Date Report Sent to FDA05/30/2023